Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 90, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 5:57 PM CST for Harrison County, Panola County, Rusk County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 5:57 PM CST (23:57 UTC)
- Expired
- Dec 27, 2015, 6:45 PM CST
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Harrison County, TX, Panola County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 61 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 8:56 AM CST | Tornado Watch | SPC | 10 hr |
| Dec 27, 2:47 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 12.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
190
WFUS54 KSHV 272357
TORSHV
TXC203-365-401-280045-
/O.NEW.KSHV.TO.W.0090.151227T2357Z-151228T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL HARRISON COUNTY IN NORTHEASTERN TEXAS...
NORTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 645 PM CST
* AT 557 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BECKVILLE...OR 12 MILES WEST OF CARTHAGE...MOVING
NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BECKVILLE AROUND 605 PM CST.
TATUM AROUND 610 PM CST.
MARSHALL AROUND 645 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
FAIRPLAY AND DARCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3213 9448 3218 9463 3257 9451 3246 9422
TIME...MOT...LOC 2357Z 204DEG 32KT 3220 9454
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
132 follow-up statements
091
WWUS54 KSHV 280007
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 PM CST SUN DEC 27 2015
TXC203-365-401-280045-
/O.CON.KSHV.TO.W.0090.000000T0000Z-151228T0045Z/
HARRISON TX-RUSK TX-PANOLA TX-
607 PM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR SOUTH
CENTRAL HARRISON...NORTHEASTERN RUSK AND NORTHWESTERN PANOLA
COUNTIES...
AT 605 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER TATUM...OR 13 MILES NORTHWEST OF CARTHAGE...MOVING
NORTHEAST AT 40 MPH. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME
IF YOU LIVE IN EXTREME NORTHWEST PANOLA COUNTY OR ACROSS THE SOUTHERN
PORTION OF HARRISON COUNTY...TAKE COVER IMMEDIATELY.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MARSHALL AROUND 640 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE DARCO.
LAT...LON 3222 9446 3228 9459 3257 9451 3246 9422
TIME...MOT...LOC 0005Z 203DEG 34KT 3229 9450
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
13475
WWUS54 KSHV 280015
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CST SUN DEC 27 2015
TXC203-365-401-280045-
/O.CON.KSHV.TO.W.0090.000000T0000Z-151228T0045Z/
HARRISON TX-RUSK TX-PANOLA TX-
615 PM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR SOUTH
CENTRAL HARRISON...NORTHEASTERN RUSK AND NORTH CENTRAL PANOLA
COUNTIES...
AT 614 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TATUM...OR 12 MILES SOUTHWEST OF MARSHALL...MOVING
NORTH AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MARSHALL AROUND 640 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE DARCO.
LAT...LON 3231 9442 3237 9456 3257 9451 3246 9422
TIME...MOT...LOC 0014Z 198DEG 34KT 3239 9448
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 5:45 PM CST, 12 minutes earlier.
Area forecast discussion, Dec 27, 5:45 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
545 PM CST SUN DEC 27 2015
.AVIATION...
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS THROUGH 28/06Z
BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY DIMINISHING FROM THE
WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE TERMINAL FORECAST
PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS WITH HIGHER GUSTS
BEHIND THE FRONT THROUGH MONDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 46 50 34 52 / 100 20 0 10
MLU 53 55 36 54 / 100 30 0 10
DEQ 46 46 29 49 / 100 40 10 0
TXK 46 48 32 49 / 100 30 0 0
ELD 48 51 33 52 / 100 30 10 10
TYR 40 45 33 52 / 100 20 0 0
GGG 42 47 33 51 / 100 20 0 0
LFK 41 49 33 55 / 100 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
05/05/05Hazardous weather outlook, Dec 27, 9:45 AM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 5:08 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG E WILLISVILLE 33.52N 93.29W
12/27/2015 NEVADA AR EMERGENCY MNGR
DAMAGE WILLISVILLE
&&
EVENT NUMBER SHV1500838
21Local storm report, Dec 27, 5:19 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG PITTSBURG 33.00N 94.97W
12/27/2015 CAMP TX 911 CALL CENTER
TREES DOWN COUNTY RD 2212
&&
EVENT NUMBER SHV1500838
21Local storm report, Dec 27, 5:21 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
521 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG PITTSBURG 33.00N 94.97W
12/27/2015 CAMP TX 911 CALL CENTER
TREES DOWN COUNTY RD 2212
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1500838
21Special weather statement, Dec 27, 5:35 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 535 PM CST SUN DEC 27 2015 TXZ125-137-138-150-280015- GREGG TX-RUSK TX-HARRISON TX-UPSHUR TX- 535 PM CST SUN DEC 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON... NORTHEASTERN RUSK...EAST CENTRAL UPSHUR AND CENTRAL GREGG COUNTIES UNTIL 615 PM CST... AT 534 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HENDERSON...MOVING NORTH AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LONGVIEW...HENDERSON...HALLSVILLE...TATUM...DIANA...HARLETON...LAKEPORT... EASTON...NESBITT...OAK HILL...JUDSON...CHAPMAN...STEWART...CHALK HILL... CHURCH HILL...ROLLING MEADOWS AND MONROE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHEASTERN TEXAS. LAT...LON 3273 9478 3264 9436 3204 9466 3208 9484 TIME...MOT...LOC 2334Z 198DEG 35KT 3222 9477 19
Local storm report, Dec 27, 5:44 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG PITTSBURG 33.00N 94.97W
12/27/2015 CAMP TX 911 CALL CENTER
FM 1519 WEST
&&
EVENT NUMBER SHV1500839
21Local storm report, Dec 27, 5:46 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG PITTSBURG 33.00N 94.97W
12/27/2015 CAMP TX FIRE DEPT/RESCUE
TREE ON HOUSE 1.5 MILES WEST OF BETTIE... TEXAS... FIRE
AND RESCUE REPORTED... TREES SNAPPED AND UPROOTED
&&
CORRECTED EVENT TIME...COUNTY/STATE...LOCATION
EVENT NUMBER SHV1500832
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 5:42 AM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 18 hr |
| Dec 27, 10:13 AM CST | Flash Flood Warning | SHV | Red River | 9 hr |
| Dec 27, 10:18 AM CST | Flash Flood Warning | SHV | Camp, Franklin, Titus, Wood | 9 hr |
| Dec 27, 10:34 AM CST | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 26 min |
| Dec 27, 11:57 AM CST | Tornado Warning | SHV | Smith, Wood | 29 min |
| Dec 27, 12:25 PM CST | Flash Flood Warning | SHV | Smith | 9 hr |
| Dec 27, 2:09 PM CST | Tornado Warning | SHV | Camp, Morris, Titus | 36 min |
| Dec 27, 2:17 PM CST | Tornado Warning | SHV | Camp, Upshur | 28 min |
| Dec 27, 2:45 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River, Titus | 45 min |
| Dec 27, 2:52 PM CST | Flash Flood Warning | SHV | Smith, Upshur | 9 hr |
| Dec 27, 2:56 PM CST | Flash Flood Warning | SHV | Cherokee | 6 hr |
| Dec 27, 3:10 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 50 min |
| Dec 27, 3:15 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River | 45 min |
| Dec 27, 3:20 PM CST | Flash Flood Warning | SHV | Bowie, Cass, Morris | 9 hr |
| Dec 27, 3:24 PM CST | Tornado Warning | SHV | Bowie, Camp, Morris, Titus, Upshur | 51 min |
| Dec 27, 3:25 PM CST | Tornado Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus and 2 more | 50 min |
| Dec 27, 4:17 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 43 min |
| Dec 27, 4:37 PM CST | Tornado Warning | SHV | Harrison, Marion | 23 min |
| Dec 27, 4:39 PM CST | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Rusk | 6 hr |
| Dec 27, 4:46 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 59 min |
| Dec 27, 5:01 PM CST | Tornado Warning | SHV | Cass, Marion | 29 min |
| Dec 27, 5:22 PM CST | Tornado Warning | SHV | Bowie, Cass | 23 min |
| Dec 27, 5:35 PM CST | Special Weather Statement | SHV | Rusk | 40 min |
| Dec 27, 5:42 PM CST | Tornado Warning | SHV | Bowie, Cass | 33 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.